# SDR SWAA2025100112792

- Difficulty date: September 9, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 663 VAPOR BARRIER IS CRACKED AT WL 165; RBL 46.   REPAIRED CRACK AT WL 165 RBL 46 ON R/H STA 663 VAPOR BARRIER IAW SRM 51-70-04-2R-10.
